MathSciNet Relay Station
MathSciNet bibliographic data
MR2497480 35A20
Pongérard, Patrice Sur l'existence d'une solution ramifiée pour des équations de Fuchs à caractéristique simple. (French) [Existence of a ramified solution for Fuchs equations with simple characteristic] Proc. Amer. Math. Soc. 137 (2009), no. 8, 2671–2683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement